Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 245, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 4, 2015, 8:59 PM EDT for 6 counties in Georgia; Henry County, Alabama. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 8:59 PM EDT (00:59 UTC)
- Expired
- Jul 4, 2015, 10:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Henry County, AL, Calhoun County, GA, Clay County, GA, Early County, GA, Quitman County, GA, Randolph County, GA, Terrell County, GA
The radar
The Ft Rucker radar (KEOX), 64 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 8:59 PM EDT | TSTM WND GST 42 | 2 Ene Ricks Place, GA | WIND GUST MEASURED AT SUNNY VIEW FARMS GEORGIA MESONET SITE IN QUITMAN COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
201
WUUS52 KTAE 050059
SVRTAE
ALC067-GAC037-061-099-239-243-273-050200-
/O.NEW.KTAE.SV.W.0245.150705T0059Z-150705T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
859 PM EDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HENRY COUNTY IN SOUTHEASTERN ALABAMA...
QUITMAN COUNTY IN SOUTHWESTERN GEORGIA...
NORTHERN EARLY COUNTY IN SOUTHWESTERN GEORGIA...
CLAY COUNTY IN SOUTHWESTERN GEORGIA...
CALHOUN COUNTY IN SOUTHWESTERN GEORGIA...
RANDOLPH COUNTY IN SOUTHWESTERN GEORGIA...
WESTERN TERRELL COUNTY IN SOUTHWESTERN GEORGIA...
* UNTIL 1000 PM EDT/900 PM CDT/
* AT 858 PM EDT /758 PM CDT/...LOCAL LAW ENFORCEMENT REPORTED A LINE
OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
LAKEPOINT RESORT STATE PARK TO NEAR GEORGETOWN TO FORT GAINES TO 6
MILES NORTH OF COLUMBIA...AND MOVING EAST AT 40 MPH.
THESE STORMS HAVE A HISTORY OF BLOWING DOWN TREES IN SOUTHEAST
ALABAMA. MULTIPLE REPORTS OF TREES DOWN HAVE BEEN RECEIVED.
* LOCATIONS IMPACTED INCLUDE...
FORT GAINES...MORGAN...BLAKELY...CUTHBERT...GEORGETOWN...DAWSON...
EDISON...ARLINGTON...SHELLMAN...LEARY...UNION...PARROTT...
BELLVILLE...BLUFFTON...HALEBURG...DAWSON MUNICIPAL A/P...SUTTONS
CORNER...CORDRAYS MILL...SPRINGVALE AND OAK HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS
UNTIL THIS STORM PASSES. WIND DAMAGE WITH THIS STORM MAY OCCUR AHEAD
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER
BEFORE TAKING COVER.
&&
LAT...LON 3197 8495 3195 8496 3192 8491 3193 8444
3170 8440 3162 8443 3162 8445 3154 8445
3143 8449 3143 8464 3139 8464 3135 8520
3136 8520 3159 8513 3177 8516 3177 8512
3178 8514 3189 8513 3194 8508 3199 8507
TIME...MOT...LOC 0058Z 265DEG 33KT 3196 8506 3185 8512 3162 8505 3138
8514
$$
08-LAMERS3 follow-up statements
123
WWUS52 KTAE 050114
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 PM EDT SAT JUL 4 2015
ALC067-GAC099-050123-
/O.CAN.KTAE.SV.W.0245.000000T0000Z-150705T0200Z/
HENRY AL-EARLY GA-
914 PM EDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENRY AND NORTHERN
EARLY COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3198 8499 3197 8496 3194 8496 3192 8491
3192 8445 3193 8444 3170 8440 3162 8443
3162 8445 3156 8445 3152 8480 3150 8502
3162 8504 3169 8510 3174 8511 3176 8511
3178 8514 3189 8513 3194 8508 3199 8507
TIME...MOT...LOC 0113Z 264DEG 33KT 3197 8490 3186 8496 3163 8489 3150
8494
$$
GAC037-061-239-243-273-050200-
/O.CON.KTAE.SV.W.0245.000000T0000Z-150705T0200Z/
QUITMAN GA-CLAY GA-CALHOUN GA-RANDOLPH GA-TERRELL GA-
914 PM EDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR QUITMAN...CLAY...NORTHERN CALHOUN...RANDOLPH AND WESTERN TERRELL
COUNTIES IN SOUTHWESTERN GEORGIA...
AT 913 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF LUMPKIN TO 8 MILES EAST OF GEORGETOWN TO 9 MILES EAST OF
FORT GAINES TO 8 MILES NORTH OF BLAKELY...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
FORT GAINES...MORGAN...CUTHBERT...GEORGETOWN...DAWSON...EDISON...
SHELLMAN...UNION...PARROTT...BELLVILLE...BLUFFTON...DAWSON MUNICIPAL
A/P...SUTTONS CORNER...CORDRAYS MILL...SPRINGVALE...OAK HILL...
SPRINGVALE STATION...BETHEL...SHIVERS MILL AND HEROD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. WIND
DAMAGE WITH THIS STORM MAY OCCUR AHEAD OF ANY RAIN OR LIGHTNING. DO
NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
&&
LAT...LON 3198 8499 3197 8496 3194 8496 3192 8491
3192 8445 3193 8444 3170 8440 3162 8443
3162 8445 3156 8445 3152 8480 3150 8502
3162 8504 3169 8510 3174 8511 3176 8511
3178 8514 3189 8513 3194 8508 3199 8507
TIME...MOT...LOC 0113Z 264DEG 33KT 3197 8490 3186 8496 3163 8489 3150
8494
$$
08-LAMERS988
WWUS52 KTAE 050138
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
938 PM EDT SAT JUL 4 2015
GAC061-239-050147-
/O.CAN.KTAE.SV.W.0245.000000T0000Z-150705T0200Z/
QUITMAN GA-CLAY GA-
938 PM EDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR QUITMAN AND CLAY COUNTIES IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3192 8479 3192 8445 3193 8444 3170 8440
3162 8443 3162 8445 3156 8445 3152 8480
3164 8480
TIME...MOT...LOC 0137Z 270DEG 33KT 3196 8469 3180 8467 3154 8477
$$
GAC037-243-273-050200-
/O.CON.KTAE.SV.W.0245.000000T0000Z-150705T0200Z/
CALHOUN GA-RANDOLPH GA-TERRELL GA-
938 PM EDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHERN CALHOUN...RANDOLPH AND WESTERN TERRELL COUNTIES IN
SOUTHWESTERN GEORGIA...
AT 937 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
WESTON TO NEAR SHELLMAN TO NEAR EDISON...MOVING EAST AT 40 MPH.
WIND DAMAGE HAS BEEN REPORTED IN SOUTHEAST ALABAMA...INCLUDING HENRY
AND DALE COUNTIES...WITH THIS LINE OF STORMS.
LOCATIONS IMPACTED INCLUDE...
MORGAN...CUTHBERT...DAWSON...EDISON...SHELLMAN...PARROTT...DAWSON
MUNICIPAL A/P...CORDRAYS MILL...MOYE...YEOMANS...OAK HILL...CLARKS
MILL...SHIVERS MILL...HEROD...WADES...CHAMBLISS...DOVEREL...
OAKVILLE...CARNEGIE AND DICKEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. WIND
DAMAGE WITH THIS STORM MAY OCCUR AHEAD OF ANY RAIN OR LIGHTNING. DO
NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
&&
LAT...LON 3192 8479 3192 8445 3193 8444 3170 8440
3162 8443 3162 8445 3156 8445 3152 8480
3164 8480
TIME...MOT...LOC 0137Z 270DEG 33KT 3196 8469 3180 8467 3154 8477
$$
08-LAMERS271
WWUS52 KTAE 050157
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
957 PM EDT SAT JUL 4 2015
GAC037-243-273-050207-
/O.EXP.KTAE.SV.W.0245.000000T0000Z-150705T0200Z/
CALHOUN GA-RANDOLPH GA-TERRELL GA-
957 PM EDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CALHOUN...RANDOLPH
AND WESTERN TERRELL COUNTIES IN SOUTHWESTERN GEORGIA WILL EXPIRE AT
1000 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3192 8479 3192 8445 3193 8444 3170 8440
3162 8443 3162 8445 3156 8445 3152 8480
3164 8480
TIME...MOT...LOC 0155Z 265DEG 33KT 3196 8469 3180 8467 3154 8477
$$
08-LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:37 PM EDT, 5 hours 22 minutes earlier.
Area forecast discussion, Jul 4, 3:37 PM EDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 337 PM EDT SAT JUL 4 2015 .NEAR TERM [THROUGH TONIGHT]... AN UPPER LEVEL +PV ANOMALY WILL SWING EASTWARD FROM ARKANSAS TO THE APPALACHIANS, INCREASING THE LLJ OVER NORTHERN GEORGIA AND UP THROUGH THE CAROLINA'S. THIS UPPER LEVEL DISTURBANCE IS ENHANCING A SURFACE COLD FRONT THAT STRETCHES FROM THE VIRGINIA-WEST VIRGINIA BORDER SOUTHWESTWARD TO ARKANSAS, WHICH HAS AN OUTFLOW BOUNDARY THAT LIES TO ITS SOUTH NEAR OUR CWA NORTHERN BORDER. LOCAL RADAR IMAGERY SHOWS A HIGH COVERAGE OF STORMS FORMING NEAR THIS BOUNDARY. IN ADDITION TO THE ENHANCED CONVECTION ALONG THAT BOUNDARY, WE ALSO HAVE A FAIRLY ACTIVE NORTH FLORIDA SEA BREEZE FRONT MOVING INLAND. MODERATE 1000-700 MB FLOW FROM THE SOUTHWEST WILL HELP FEED GULF MOISTURE INTO THE SEA BREEZE STORMS AND THOSE FORMING ALONG THE SURFACE BOUNDARY. SPC MESOANALYSIS SHOWS AROUND 3000 J/KG SBCAPE OVER OUR AREA AND THE 12Z TAE SOUNDING SHOWED MID LEVEL LAPSE RATES AROUND 6.5 C/KM. WITH THIS MUCH INSTABILITY IN THE ENVIRONMENT, WE EXPECT SOME OF THE THUNDERSTORMS TODAY TO PRODUCE DOWNBURSTS OF DAMAGING WINDS AND POSSIBLY SOME SMALL HAIL AS WELL. STORMS WILL CLEAR OUT OF FLORIDA AROUND SUNSET, BUT MAY LAST INTO THE EVENING HOURS IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. TEMPERATURES TODAY WILL PEAK IN THE UPPER 80S TO LOW 90S, DIPPING INTO THE LOW 70S OVERNIGHT. .SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]... THE BROAD 500 MB TROUGH COVERING THE SOUTHEASTERN STATES WILL PERSIST THROUGH MONDAY BEFORE GETTING ABSORBED IN THE NORTHERN STREAM MONDAY NIGHT. A FAIRLY STRONG SHORT WAVE TROUGH WILL ROTATE THROUGH THE BASE OF THE LONG WAVE TROUGH ON SUNDAY WITH A WEAKER ONE ARRIVING ON MONDAY. BOTH FEATURES WILL ENHANCE RAIN CHANCES IN THE DEEP MOIST SOUTHWEST FLOW. CAM GUIDANCE SHOWS POPS IN THE LIKELY TO CATEGORICAL RANGE THROUGHOUT OUR CWA ON SUNDAY WHICH IS WELL ABOVE MOS. WENT WITH LIKELY POPS (60-70%) ALL ZONES SUNDAY AND GOOD CHANCE (50%) FOR MOST INLAND AREAS MONDAY. MAX TEMPS WILL BE AT OR JUST UNDER SEASONAL LEVELS (UPPER 80S TO LOWER 90S) AND LOWS WILL BE IN THE LOWER TO MID 70S. .LONG TERM [TUESDAY THROUGH SATURDAY]... AS THE UPPER TROUGH DE-AMPLIFIES, A NARROW RIDGE WILL GRADUALLY BUILD WESTWARD FROM THE WESTERN ATLANTIC TO THE DESERT SOUTHWEST. MEANWHILE, THE SURFACE RIDGE WILL REMAIN TO OUR SOUTH. THIS PATTERN WILL BRING NEAR TO ABOVE SEASONAL TEMPERATURES (LOWS IN THE 70S AND HIGHS IN THE LOWER TO MID 90S) WITH NEAR TO BELOW CLIMO POPS (30- 40%). && .AVIATION... [THROUGH 18Z SUNDAY] WE ARE EXPECTING A HIGH COVERAGE OF THUNDERSTORMS ACROSS THE TRI-STATE AREA TODAY, WITH STORMS NEAR DHN AND ABY LASTING INTO THE EVENING HOURS. IFR-MVFR VISIBILITIES AND CEILINGS WILL BE POSSIBLE WHEN STORMS DIRECTLY AFFECT TERMINALS, ALONG WITH WINDS GUSTS OF 25 KTS OR MORE. ANOTHER ROUND OF FOG AND LOW STRATUS CLOUDS MAY BE POSSIBLE IN THE EARLY MORNING HOURS AT DHN AND VLD. SUNDAY MORNING, THUNDERSTORMS ARE EXPECTED TO HAVE AN EARLY START, AROUND 13-15Z. && .MARINE... RELATIVELY LIGHT SOUTHWEST WINDS WILL PERSIST THROUGH THE WEEKEND AND MUCH OF NEXT WEEK, AS THE BERMUDA RIDGE REMAINS ACROSS CENTRAL FL. && .FIRE WEATHER... INCREASED RAIN CHANCES WILL CONTINUE THIS WEEKEND. NO FIRE WEATHER CONCERNS FOR THE NEXT SEVERAL DAYS. && .HYDROLOGY... RIVER STAGES REMAINED BELOW THEIR LOCAL ACTION LEVELS, AND THIS IS LIKELY TO CONTINUE FOR THE NEXT SEVERAL DAYS AS WE DO NOT EXPECT ORGANIZED HEAVY RAIN. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 73 90 72 92 73 / 20 70 30 50 30 PANAMA CITY 78 85 77 87 76 / 20 50 30 40 20 DOTHAN 72 87 71 89 72 / 30 70 40 50 30 ALBANY 72 88 71 90 72 / 30 70 40 50 30 VALDOSTA 71 91 71 92 72 / 30 60 30 50 30 CROSS CITY 73 91 73 92 73 / 20 60 30 50 30 APALACHICOLA 77 86 75 89 76 / 20 40 20 30 20 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...HIGH RIP CURRENT RISK UNTIL 1 AM EDT SUNDAY FOR COASTAL FRANKLIN. GA...NONE. AL...NONE. GM...NONE. && NEAR TERM...MOORE SHORT TERM...BARRY LONG TERM...BARRY AVIATION...MOORE MARINE...BARRY FIRE WEATHER...MCDERMOTT HYDROLOGY...FOURNIER
In the hours before
Local storm report, Jul 4, 8:16 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
816 PM EDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST 3 N ENTERPRISE 31.36N 85.85W
07/04/2015 M43 MPH COFFEE AL AWOS
MEASURED AT SHELL ARMY HELIPORT...KSXS.
&&
08-LAMERSSpecial weather statement, Jul 4, 8:26 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
826 PM EDT SAT JUL 4 2015
GAZ120-050100-
QUITMAN GA-
826 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR QUITMAN COUNTY UNTIL 900 PM
EDT...
AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
HAWKINSVILLE TO 6 MILES SOUTHEAST OF TEXASVILLE...AND MOVING EAST AT
35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...UNION...CROSSROADS...HATCHER...WIRE BRIDGE...MORRIS AND
BONAPARTES RETREAT.
LAT...LON 3198 8504 3198 8501 3197 8499 3197 8496
3194 8496 3192 8491 3178 8491 3177 8507
3178 8514 3179 8513 3189 8513 3190 8511
3194 8508 3196 8509 3197 8507 3199 8507
TIME...MOT...LOC 0026Z 270DEG 31KT 3207 8518 3164 8536
08-LAMERSLocal storm report, Jul 4, 8:32 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
832 PM EDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM AVALANCHE 1 E FRISCO 31.60N 85.85W
07/04/2015 COFFEE AL EMERGENCY MNGR
TREES DOWN ON COUNTY ROAD 110 BETWEEN FRISCO AND ROETON.
0749 PM DOWNBURST 1 E FRISCO 31.60N 85.85W
07/04/2015 COFFEE AL EMERGENCY MNGR
TREES DOWN ON COUNTY ROAD 110 BETWEEN FRISCO AND ROETON.
&&
BARRYLocal storm report, Jul 4, 8:35 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
835 PM EDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND DMG 1 E FRISCO 31.60N 85.85W
07/04/2015 COFFEE AL EMERGENCY MNGR
TREES DOWN ON COUNTY ROAD 110 BETWEEN FRISCO AND ROETON.
&&
BARRYLocal storm report, Jul 4, 8:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
844 PM EDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG ELBA 31.42N 86.08W
07/04/2015 COFFEE AL EMERGENCY MNGR
TREES DOWN IN THE CITY OF ELBA.
&&
BARRYLocal storm report, Jul 4, 8:46 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
846 PM EDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST 3 E MIDLAND CITY 31.32N 85.45W
07/04/2015 M40 MPH DALE AL ASOS
35 KNOT PEAK GUST AT DOTHAN AIRPORT KDHN.
&&
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:24 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Early, Randolph | 51 min |
| Jul 4, 8:26 PM EDT | Special Weather Statement | TAE | Quitman | 34 min |
| Jul 4, 9:59 PM EDT | Special Weather Statement | TAE | Lee, Terrell | 61 min |
| Jul 5, 9:55 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Early, Miller, Seminole | 65 min |
| Jul 5, 10:54 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Decatur, Dougherty, Early, Grady and 4 more | 66 min |
| Jul 5, 11:21 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady | 54 min |
| Jul 5, 12:53 PM EDT | Special Weather Statement | TAE | Berrien, Brooks, Cook, Lanier, Lowndes, Tift | 52 min |
| Jul 5, 1:05 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier, Tift | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.